# SDR REXA2019011700055

- Difficulty date: January 17, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 30,507 hours, 28,125 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT STEP RISER DRAG ANGLE CRACKED. REPAIRED CRACKED DRAG ANGLE IAW REO 601R-52-11-513 REV B DATED 07/05/2015 REPAIR TYPE I.
